# SDR SWIA201844433

- Difficulty date: February 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 36,050 hours, 30,321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E HAS THREE CHAFES.  REMOVED AND REPLACED THE FLAP VANE INBD CAP IAW SRM.
